# SDR UIEA2019100745644

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,064 hours, 21,712 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"LEFT FWD FUEL PUMP" EICAS MESSAGE CAME ON TWICE, FOR 1 - 2 MINUTES, JUST PRIOR TO REACHING CRUISE ALT.  COMPLIED WITH FIM 28-22 FT 819, COULD NOT DUPLICATE. FUEL PUMP OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
